KNect365 Automotive and TU-Auto are part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Oct 03
Show Filter
9:00am - 9:05am 5 mins
Welcome & Introduction from TU-Automotive
9:05am - 9:10am 5 mins
Get to Know Your Neighbors

Don't be shy! Discover who is attending the conference and why - you never know who may have the right solution! Business cards to the ready.

9:10am - 9:40am 30 mins
Case Study: Public Private Data Partnerships

Learn how the City of San Jose has been working with partners to identify shareable data sources and applications.

  • Break down silos! Assess what a public/private partnership should look like, incl. mutual willingness to learn, embrace failure and give constructive feedback
  • Understand challenges around determining what data sets can be shared without risk to public privacy, plus getting the right infrastructure to process legacy and new data
  • Build mutually beneficial business cases off shared data, plus learn how data can feedback into transport/infrastructure planning e.g. framing signal timings
  • Speaker Jill North - Innovation Program Manager, Department of Transportation, City of San Jose
9:40am - 10:10am 30 mins
Blockchain: From Hype to Application

What exactly is Blockchain and what does this technology bring when applied to connected cars & mobility solutions?

  • Learn how Blockchain allows the creation of digital ledgers with un-tamperable data, increasing transparency, security and preventing counterfeits by e.g. putting tags in products
  • Use Blockchain’s decentralization properties: How does a network of nodes open up to third parties & new services. What are the benefits of running in total decentralized ways?
  • Liquidize & divide anything into granular "tokens", allowing new ways of monetization, such as offering perks to good drivers or those who take good care of their vehicle
  • Understand remaining challenges with decentralization, incl. scaling, that blockchain networks have to deal with
  • Speaker Chris Ballinger - CEO and Founder, MOBI - the Mobility Open Blockchain Initiative
10:10am - 10:45am 35 mins
Edge v Cloud: Processing the Data Hoard

Transfer of data is vital to make real-time decisions in connected & autonomous vehicles. Identify the best way to process data on and off board.

  • Cut through the fog: Understand the difference between the vehicle as an IoT edge device to enhance services & data sharing and on-board edge processing for vehicle functionality
  • Find the balance between vehicle edge computing (i.e. sensor data, critical local processing) for real-time decisions and advanced data processing on the cloud
  • Identify the ultimate edge tech. suite, incl. sensors, cluster computing, A.I., silicon and software
  • Speaker Dragos Maciuca - Technical Director, Ford Research & Innovation Center - Palo Alto
  • Speaker Anand Ramesh - Vice President Infrastructure, Renovo Motors
  • Speaker Bhaskar Krishnamachari - Professor of Electrical Engineering & Computer Science (Jt. Appt.) Director, Center for Cyber-Physical Systems and the Internet of Things, University Southern California
  • Moderator Greg Basich - Associate Director, Strategy Analytics
10:45am - 11:15am 30 mins
Networking & Coffee Break
11:15am - 11:50am 35 mins
Harness Data-Driven Features & Services

Data is changing businesses world over, and automotive is no different. Get to grips with the current ways that data is influencing design, features and value-added (monetizable!) services.

  • Use data analysis & methods incl. machine learning to power future vehicles, including enabling the elusive step to level 4/5 autonomy
  • Provide a more personalized, intuitive UX to make the driving & passenger experience more comfortable, incl. HMI, & important touches like adaptive thermal management
  • Identify the new services & potential to create value based on data ie. self-parking, tailored advertising or adapting energy use to the number of users, making EVs more efficient
  • Speaker Steven Atneosen - Managing Director, Grand Chasm Ventures
  • Speaker Peter Groth - Valeo Mobility Tech Center Site Manager – Driving Assistance Research, Valeo North America
  • Speaker Todd Brockdorf - Head of Americas Solutions Engineering, Otonomo
  • Moderator Stacey Randecker - Co-Host, The Flying Car Show
11:50am - 12:20pm 30 mins
Market Update: AI for Automotive Applications

Artificial intelligence & its offspring (machine learning, deep learning) have always been big on hype. Take a look at the real-world applications and a market outlook for automotive AI.

  • Get the latest forecast for the AI market with a focus on automotive use-cases, incl. key growth areas, and break down the market ecosystem
  • With so many companies out there working on AI, understand the nuances of AI, machine learning, deep learning, etc so you know what best applies to your projects
  • Examine use-cases & applications for automotive AI, plus benchmark other industries to identify how to best apply the technology
  • Speaker Clint Wheelock - Managing Director, Tractica
12:20pm - 1:50pm 90 mins
Lunch Break
1:50pm - 2:20pm 30 mins
Edge AI and Hybrid Modeling
  • Speaker Jason Kamin - Machine Learning Engineer, Mercedes-Benz Research & Development North America
2:20pm - 2:50pm 30 mins
AI Powering the Car for Telematics and Connectivity

Explore what AI is being built integrating the software stacks from multiple stakeholders as the car becomes digital & how this AI creates business value with Telematics as the car becomes connected.

  • Simplifying complexity; Apply AI to facilitate the complex integration of various stakeholders' software making up the connected car throughout the design & lifecycle of the vehicle. e.g. automaker, tier one, carriers, etc
  • Understand the various business use cases of AI in managing car software and car sensor data for cybersecurity and efficient real-time operations with predictive and anomaly detection models
  • Harness AI algorithms for data management to make telematics date useful for various stakeholder - will an insurer need the same data as an advertiser? How will data be exposed for V2V communication in an AV vs complying with regulation?
  • Speaker Sudha Jamthe - Autonomous Vehicle Instructor, Stanford University CSP
2:50pm - 3:25pm 35 mins
AI in the Automotive Value-Chain, Inside and Outside the Car

AI has broad applications beyond self-driving & UX. Explore where else it can add value for the automotive industry.

  • Learn the benefits of infusing AI into every area of the value chain for supply optimization and quality management
  • Apply AI to the R&D process to test scenarios and operations environments beyond local test centers
  • Understand how AI can be used for analyzing consumer data for automotive marketing purposes
  • Speaker Rajiv Phougat - CTO - Automotive, IBM Corporation
  • Speaker Gaurav Bansal - Principal Researcher, Toyota InfoTechnology Center
  • Speaker Salman Dhanani - Co-Founder and Co-President, Automotive Business Unit, Telenav
  • Speaker Jonathan Salomon - Senior Associate, Renault-Nissan-Mitsubishi
  • Moderator Niranjan Manohar - Research Manager - Connected Cars & Auto IoT, Frost & Sullivan
3:25pm - 4:00pm 35 mins
Networking & Coffee Break
4:00pm - 4:30pm 30 mins
Pay Your Way with Blockchain

Among the many possible applications of blockchain and distributed ledgers, learn how it could affect vehicle payments.

  • From parking to data consumption, get a view of how distributed ledger technologies can enable seamless micropayments that are trusted by both parties
  • Transactions on the edge: Pay for offloaded compute jobs to enable increased data processing for connected & autonomous vehicles on the go
  • Understand the Streaming Data Payment Protocol (SDPP) - a new application layer client-server protocol with integrated micro-payment and records using distributed ledgers, currently implemented over IOTA
  • Speaker Bhaskar Krishnamachari - Professor of Electrical Engineering & Computer Science (Jt. Appt.) Director, Center for Cyber-Physical Systems and the Internet of Things, University Southern California
4:30pm - 5:30pm 60 mins
Autotech Council Presents: Start-Ups Behind Data-Driven Mobility

Hear the latest business ideas & technology from start-ups breaking into the automotive data space, plus feedback from expert judges incl. VCs and automotive experts.

  • Moderator Derek Kerton - Founder & Chairman, Autotech Council
  • Judge Chris Abshire - Analyst, Toyota AI Ventures
  • Judge Shayle Kann - Senior Vice President, Research & Strategy, Energy Impact Partners
  • Start-Up Mark DeSantis - Chief Executive Officer, RoadBotics, Inc
  • Start-Up Nick Kiernan - Executive Vice President, Business Development, TrafficCast
  • Start-Up Arshia Gratiot - Founder & CEO, Third Space Auto
  • Start-Up Ido Levy - Founder, SafeMode
5:30pm - 7:00pm 90 mins
Networking Drinks Reception